MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Meter is reading lo with blood and cs.Batteries were changed.Meter was brought on a call.The reason for the call was not a diabetic related issue.Patient was not exhibiting any diabetic symptoms.The paramedics performed a blood glucose test on the patient because that is a standard thing they do on all calls.Patient was not undergoing oxygen therapy.Patient's finger was cleansed using an alcohol swab.Patient's fingertip was lanced for blood sample.There was no trouble getting a blood sample during the call.Caller described their testing procedure which is the correct way to apply blood to the test strip.Patient was not having any blood glucose related symptoms.Blood glucose was tested, and the meter read lo.User was unsure if that was correct, and they always have two meters on hand, so they used their other meter to check blood glucose and received a normal reading.No treatment was provided based on the lo reading, and no treatment was provided based on any reading they received during that call.Customer stated they also performed several cs tests on the meter, and it is only reading lo.Meter and test strips are stored together in a climate-controlled environment.Meter and strips have not been exposed to extreme temperatures or humidity.
 
Additional Manufacturer Narrative
As the complaint products were not returned, i-sens analyzed the cause of low reading using a retained meter and strips.As a result of the control solution test, all results were within the standard range.In addition, the cv% was within the acceptance criteria (below 5%), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As the complaint product was returned, i-sens analyzed the cause of incorrect reading using the returned meter and strips.As a result of the control solution test, all results were within the standard range, and also the cv% was within the acceptance criteria (below 5%), which was satisfied to internal standard in i-sens.However, as a result of disassembling the meter, it was confirmed that foreign substances had flowed into the connector.Since 500 data are stored, it is assumed that intermittent incorrect readings may have occurred due to foreign substances flowing in during use.

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hee seon
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
MDR Report Key14903269
Report Number3005621222-2022-00003
Device Sequence Number20382620
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2023
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberTU30MAU9A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date07/04/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale